# SDR SWAA2025022488148

- Difficulty date: January 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156<[01] CORROSION ON AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE; FOUND TO BE OUT LIMITS. REMOVE AND REPLACE L/H FLOOR TO SIDEWALL SUPPORT BS 727 TO BS 847 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500 ID: 0085 REV: A;[02] VERIFIED CORRECTIVE ACTION 1
